| Catalog Number |
5100015270 |
| Medical Device Problem Code |
Fracture (1260)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
03/31/2025
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
This record is a consolidation of records summarized as a part of the fda voluntary malfunction summary reporting program.Reported events - 1 event was reported for this quarter.Product return status - 1 device was received.Additional information: 1 device was not labeled for single-use.1 device was not reprocessed or reused.
Event or Problem Description
This report summarizes 1 malfunction event in which the device or cutting accessory fractured.1 event had the problem identified during a non-clinical procedure; there was no patient involvement.